Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 158, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 25, 2008, 9:25 AM CDT for Chambers County, Randolph County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2008, 9:25 AM CDT (14:25 UTC)
- Expired
- Aug 25, 2008, 10:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chambers County, AL, Randolph County, AL
The radar
The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 9:58 AM CDT | TSTM WND DMG | Woodland, AL | TREES DOWN ON COUNTY ROAD 51. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 7:28 AM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1144 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 251425
TORBMX
ALC017-111-251500-
/O.NEW.KBMX.TO.W.0158.080825T1425Z-080825T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 AM CDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
EASTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WEDOWEE...ROANOKE...
* UNTIL 1000 AM CDT
* AT 921 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR RED LEVEL...OR
NEAR ROANOKE...MOVING NORTH AT 24 MPH.
* THE TORNADO WILL BE NEAR...
ROANOKE BY 930 AM CDT...
CRYSTAL LAKE BY 935 AM CDT...
WEDOWEE BY 955 AM CDT...
7 MILES SOUTH OF MORRISON CROSS ROADS AND 9 MILES SOUTHEAST OF
FOSTERS CROSS ROADS BY 1000 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3350 8557 3350 8535 3351 8534 3348 8529
3344 8529 3307 8535 3306 8549
TIME...MOT...LOC 1425Z 175DEG 21KT 3313 8543
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 251434
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
934 AM CDT MON AUG 25 2008
ALC017-251444-
/O.CAN.KBMX.TO.W.0158.000000T0000Z-080825T1500Z/
CHAMBERS AL-
934 AM CDT MON AUG 25 2008
...THE TORNADO WARNING FOR NORTH CENTRAL CHAMBERS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHERN ALABAMA.
LAT...LON 3349 8557 3349 8548 3350 8546 3350 8535
3351 8534 3348 8529 3344 8529 3313 8538
3312 8549
TIME...MOT...LOC 1434Z 175DEG 21KT 3318 8544
$$
ALC111-251500-
/O.CON.KBMX.TO.W.0158.000000T0000Z-080825T1500Z/
RANDOLPH AL-
934 AM CDT MON AUG 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EASTERN
RANDOLPH COUNTY...
AT 930 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR CRYSTAL LAKE...OR ABOUT NEAR
ROANOKE...MOVING NORTH AT 24 MPH.
THE TORNADO WILL BE NEAR...
ROCK STAND BY 940 AM CDT...
TENNANT BY 950 AM CDT...
WEDOWEE AND NAPOLEON BY 955 AM CDT...
7 MILES SOUTH OF MORRISON CROSS ROADS AND 8 MILES SOUTHWEST OF
NEWELL BY 1000 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHERN ALABAMA.
LAT...LON 3349 8557 3349 8548 3350 8546 3350 8535
3351 8534 3348 8529 3344 8529 3313 8538
3312 8549
TIME...MOT...LOC 1434Z 175DEG 21KT 3318 8544
$$
17/KLAWS000
WWUS54 KBMX 251444 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
944 AM CDT MON AUG 25 2008
ALC111-251500-
/O.CON.KBMX.TO.W.0158.000000T0000Z-080825T1500Z/
RANDOLPH AL-
944 AM CDT MON AUG 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EASTERN
RANDOLPH COUNTY...
AT 939 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR ROCK STAND...OR ABOUT 6 MILES
NORTHWEST OF ROANOKE...MOVING NORTH AT 24 MPH.
THE TORNADO WILL BE NEAR...
TENNANT BY 950 AM CDT...
WEDOWEE BY 955 AM CDT...
NAPOLEON...7 MILES SOUTH OF MORRISON CROSS ROADS AND 8 MILES
SOUTHWEST OF NEWELL BY 1000 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON
FOR SOUTHERN ALABAMA.
LAT...LON 3348 8529 3344 8529 3320 8538 3319 8549
3349 8557 3349 8541 3350 8540 3350 8535
3351 8534
TIME...MOT...LOC 1444Z 175DEG 21KT 3324 8545
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 6:52 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Aug 25, 6:52 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 652 AM CDT MON AUG 25 2008 .UPDATE...FOR AVIATION. && .SHORT TERM...TODAY THROUGH WEDNESDAY. MAIN WEATHER IMPACT WILL ONCE AGAIN BE HE REMNANTS OF FAY. UNLIKE SUNDAY...EXPECT THERE TO BE MORE COVERAGE AND MORE LIKELY SEVERAL RAIN BANDS. THE REMNANTS OF FAY WILL REMAIN NEARLY STATIONARY TODAY...RESULTING IN NEARLY 100 POPS AREA WIDE. BY THIS AFTERNOON...THE REMNANTS OF FAY WILL BEGIN TO SLOWLY TRACK NORTHEAST. IMPACTS WILL CONTINUE TO BE EXPERIENCED THROUGH WEDNESDAY. TAKING A CLOSER LOOK AT TODAY...MAIN RAIN BAND ACROSS SOUTHWESTERN PORTIONS OF THE AREA. AN ENHANCED RAIN BAND WILL BEGIN TO WORK INTO THE SOUTHWESTERN PORTIONS OF THE AREA WITHIN THE NEXT HOUR. THIS WILL BEGIN THE TORNADO THREAT ACROSS THE SOUTHERN PORTIONS OF THE AREA. AS THE DAY PROGRESSES...AND WE GET SOME HEATING ACROSS THE EAST AND NORTH A SECOND RAIN BAND WILL GET GOING. ACTIVITY ALONG THIS BAND MAY BE MORE ISOLATED AND SCATTERED IN NATURE...SO WILL NEED TO BE MONITORED AS THEY GET GOING. BY LATE AFTERNOON... LOOK FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS. WITH THAT SAID...CURRENTLY HAVE A FLASH FLOOD WATCH GOING THROUGH 7 AM TUESDAY MORNING. DEPENDING ON THE TIMING AND MOVEMENT OF THE REMNANTS OF FAY...MAY NEED TO EXTEND THE WATCH THROUGH TUESDAY AFTERNOON...BUT WILL HOLD FOR NOW...AS TUESDAY WILL LIKELY NOT INCLUDE ALL OF THE FORECAST AREA. WITH THAT SAID...COULD SEE AN ADDITIONAL 3 TO 8 INCHES OF RAIN THROUGH WEDNESDAY...WITH LOCALLY HIGHER AMOUNTS. WITH WHAT HAS ALREADY FALLEN...IF THIS MATERIALIZES...THERE WILL BE SOME POSSIBLE RIVER FLOODING ISSUES WEDNESDAY AND THURSDAY. .LONG TERM...THURSDAY THROUGH SUNDAY. BY THURSDAY...MOST OF THE AREA WILL BE CLEAR OF IMPACTS FROM FAY...BUT TYPICAL SUMMERTIME PATTERN WILL BE BACK IN PLACE...SO HAVE KEPT ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST FOR THE AFTERNOON AND INTO THE EARLY EVENING. BY SATURDAY A COLD FRONT WILL BEGIN TO APPROACH THE AREA AND INCREASE THE RAINFALL CHANCES WILL INCREASE SATURDAY AFTERNOON...WITH SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. 16 && .AVIATION...12Z TAF DISCUSSION. THIS FCST TO BE BLEAK AS RAINS AND LOW CEILING ONCE AGAIN ROTATING INTO CENTRAL AL. WILL GO WITH PREVAILING MVFR CONDITIONS FOR MUCH OF THE PERIOD...AND LOWER TO IFR DURING THE OVERNIGHT HOURS TONIGHT. WINDS WILL BE GUSTY AT TIMES...AND SHIFTING FROM EAST TO SOUTHEAST AS REMNANTS OF FAY SLOWLY TREKS ACROSS THE AREA THIS EVENING. HAVE ELECTED TO NOT INCLUDE TS/CB WORDING AT ANY SITE...BUT ATMOSPHERE IS SUFFICIENT ENOUGH TO POP OFF A STROKE OR TWO OF LTG...AND HAS ENOUGH SHEAR TO PRODUCE SHALLOW TORNADOES. JONES/90 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 71 80 70 86 / 100 90 80 50 40 ANNISTON 82 71 81 72 86 / 100 90 90 60 40 BIRMINGHAM 82 72 82 72 87 / 100 90 80 50 40 TUSCALOOSA 81 73 84 73 91 / 100 80 70 40 30 CALERA 82 71 83 71 87 / 100 90 80 50 40 AUBURN 82 71 78 70 86 / 100 80 90 50 40 MONTGOMERY 83 72 83 73 88 / 100 80 70 50 40 TROY 83 72 83 73 87 / 90 80 70 40 40 && .BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IS IN EFFECT BETWEEN 7 AM MONDAY AND 7 AM TUESDAY FOR ALL AREAS. &&
Hazardous weather outlook, Aug 25, 6:00 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT MON AUG 25 2008 ALZ011>015-017>050-261100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MOST OF CENTRAL ALABAMA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER TODAY. THE MAIN THREAT WILL BE ISOLATED TORNADOES ASSOCIATED WITH THE ENHANCED RAIN BANDS TURNING AROUND THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY LITTLE LIGHTNING AND THUNDER. THERE IS ALSO A POTENTIAL OF FLASH FLOODING ACROSS ALL OF CENTRAL ALABAMA THROUGH THE OVERNIGHT HOURS...AS THESE HEAVY RAIN BANDS MOVE UP INTO THE AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE TODAY AND TONIGHT ACROSS THE AREA AS THE RAIN BANDS TURN AROUND THE CENTER OF THE REMNANTS OF FAY...IN EAST CENTRAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINFALL CONTINUES THROUGH TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...AS IT IS HIGHLY DEPENDENT ON THE LOCATION OF THE ENHANCED RAIN BANDS. HOWEVER...AN ADDITION BUT AN ADDITIONAL 2 TO 4 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA TUESDAY AS WELL...MAKING FOR AN ADDITIONAL OF 4 TO 8 INCHES THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. 16
In the hours before
Local storm report, Aug 25, 8:50 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CDT MON AUG 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TORNADO TROY 31.81N 85.97W
08/25/2008 PIKE AL EMERGENCY MNGR
UNCONFIRMED TORNADO DAMAGE TROY STATE CAMPUS AND ON
NEEDMORE ROAD. REPORTED 0845
&&
10.5The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:49 AM CDT | Tornado Warning | BMX | Dallas, Perry | 26 min |
| Aug 25, 6:06 AM CDT | Tornado Warning | BMX | Hale, Perry | 24 min |
| Aug 25, 6:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 hr |
| Aug 25, 7:05 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 25 min |
| Aug 25, 7:40 AM CDT | Tornado Warning | BMX | Autauga, Lowndes, Montgomery | 35 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Bullock, Montgomery, Pike | 33 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Autauga, Elmore, Montgomery | 33 min |
| Aug 25, 8:12 AM CDT | Tornado Warning | BMX | Montgomery | 33 min |
| Aug 25, 8:16 AM CDT | Tornado Warning | BMX | Barbour | 29 min |
| Aug 25, 8:27 AM CDT | Tornado Warning | BMX | Chilton | 33 min |
| Aug 25, 8:44 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 31 min |
| Aug 25, 8:47 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 28 min |
| Aug 25, 8:59 AM CDT | River Flood Warning | BMX | Montgomery | 3 days |
| Aug 25, 9:04 AM CDT | Tornado Warning | BMX | Chilton, Shelby | 26 min |
| Aug 25, 9:10 AM CDT | Tornado Warning | BMX | Clay, Talladega | 35 min |
| Aug 25, 9:12 AM CDT | Tornado Warning | BMX | Bullock, Macon, Russell | 33 min |
| Aug 25, 9:24 AM CDT | Flash Flood Warning | BMX | Bullock, Macon | 3 hr |
| Aug 25, 9:27 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Aug 25, 9:30 AM CDT | Tornado Warning | BMX | Jefferson, Shelby | 30 min |
| Aug 25, 9:33 AM CDT | Tornado Warning | BMX | Clay, Cleburne | 27 min |
| Aug 25, 9:36 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 39 min |
| Aug 25, 9:43 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Aug 25, 9:57 AM CDT | Tornado Warning | BMX | Cleburne, Randolph | 22 min |
| Aug 25, 10:49 AM CDT | Tornado Warning | BMX | Clay, Talladega | 26 min |
| Aug 25, 10:59 AM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Aug 25, 11:03 AM CDT | Tornado Warning | BMX | Blount, St. Clair | 27 min |
| Aug 25, 11:31 AM CDT | Tornado Warning | BMX | Blount | 29 min |
| Aug 25, 11:55 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne | 35 min |
| Aug 25, 11:57 AM CDT | Tornado Warning | BMX | Randolph | 33 min |
| Aug 25, 12:21 PM CDT | Flash Flood Warning | BMX | Coosa, Jefferson, Shelby | 4 hr |
| Aug 25, 12:30 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Aug 25, 12:56 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 34 min |
| Aug 25, 1:30 PM CDT | Tornado Warning | BMX | Pike | 30 min |
| Aug 25, 2:28 PM CDT | Tornado Warning | BMX | Barbour | 32 min |
| Aug 25, 3:02 PM CDT | Tornado Warning | BMX | Bullock, Macon | 13 min |
| Aug 25, 3:03 PM CDT | Tornado Warning | BMX | Barbour | 27 min |
| Aug 25, 5:45 PM CDT | Tornado Warning | BMX | Barbour, Bullock, Pike | 30 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.